# SDR CA090603006

- Difficulty date: May 31, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 21,173 hours
- Engine: Pwa PT6T3B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Shaft
- Part number: 212040005103
- Condition: Damaged
- Location: Main Rotor
- Part time: 90 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) COUPLING YELLOW TEMP PLATES FOUND TURNED BLACK, AIRFRAME AND DRIVESHAFT INSPECTED FOR CAUSE, NONE FOUND, DRIVESHAFT REMOVED AND INSPECTED, GREASE FOUND BURNED, DRIVESHAFT REPLACED, DRIVESHAFT SENT TO OVERHAUL FACILITY.
